advertisement
Question
Posted by: Miss Under Stress | 2010/04/13

Advice of Triphasil-what happens if I overdose?

Hi-Please can you give me some advice. I have been on Tri-phasil for about 6 years now and I have been under a lot of stress this past month and what I found on the odd occasion is that I cannot physically remember taking my pill for that day-the pill is missing out of the packet but I don''t remember taking it. Because I am a complete worry wort and am not keen to fall pregnant I called my pharmacy and asked what would happen if I opened a new packet of pills and took the relevant pill for that day just in case even if it''s a double dose. They said it''s not harmful but I would like you to confirm this. It''s happened twice this month and twice last month which means I have kinda overdosed on hormones. Is this harmful and will my body get used to taking double doses (even if it is on the odd occasion)???? Please offer some medical advice as I am worried I affect my hormones and increase my risk of getting pregnant or am affecting my health!!!!
Thanks :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not harmful if done occasionally but may upset your cycle. If the Pill is missing from the packet, then it is likely that you did take it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/04/14

It is not harmful if done occasionally but may upset your cycle. If the Pill is missing from the packet, then it is likely that you did take it.

Best wishes

Reply to gynaedoc
Posted by: Doc | 2010/04/13

It will not affect you adversely. Stay realistic though. If you removed the pill from the blister pack, you probably swallowed it as well.

Reply to Doc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement